# SDR REXA2019031100274

- Difficulty date: March 11, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,000 hours, 8,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERNAL DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STRG 26L TO 26R AT MAIN AVIONICS COMPARTMENT. (E/E)(TCI:53-20-304. COMPLETE:  INTERNAL DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STRG 26L TO 26R WAS REPAIR PER EA NO. : CRJ953-08491REV IR.
